| Model Number |
CQ7568 |
| Medical Device Problem Codes |
Material Frayed (1262); Peeled/Delaminated (1454); Unraveled Material (1664)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No hospital/medical records or medical images have been made available to the manufacturer.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiry date:11/2020).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that during an angioplasty procedure in the radial artery, upon removing the pta balloon from the patient, unraveled material was allegedly found.No further treatment was required.There was no reported patient injury.
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device was returned for evaluation.A visual inspection found peeling outer material along the length of the balloon.Additionally, the fibers at the distal cone were noted to be out of place and frayed.Therefore, the investigation is confirmed for peeling outer layer and for unraveled and frayed fibers.The definitive root cause for the reported or identified issues could not be determined based upon the available information.The review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.(expiry date:11/2020).
Event or Problem Description